# SDR CALA2023010900061

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 34,591 hours, 12,459 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL MISSING A SECTION ((SECOND FROM INBOARD TO OUTBD))-- SEE PHOTO. AREA REQUIRES CLEANING OF METAL SHAVINGS PRIOR TO SIGN OFF. REMOVED AFT MOST BOLT FROM TRACK TO FOM. REMOVED AND REPLACED LEFT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL REF SRM 51-40-02. REINSTALLED #3 AFT FLAP TRACK BOLT REF AMM 27-51-26-000-801, TORQUE AND INSTALLATION WITNESSED BY INSPECTION. REMOVED AND REPLACED LEFT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL REF SRM 51-40-02.
